# SDR DXTA200803178

- Difficulty date: July 16, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Engine: Allsn AE3007A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Condition: Failed
- Location: Pylon Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PYLON BLEED LEAK (R) ILLUMINATED ON FINAL APPROACH AND AGAIN ON THE GROUND.  THERE IS ALSO A BURNING ODOR IN THE CABIN.   OPENED COWL,  INSPECTED LOW PRESSURE LINE & HIGH PRESSURE LINE & DETERMINED THAT THE SEALS HAVE COLLAPSED ALLOWING BLEED AIR TO ENTER THE PYLON.  INSTALLED 6 SEALS TO THE ENGINE ANTI-ICE PLUMBING PER MM 12-10-01. RAN ENGINES FOR OPS CHECK & LEAK CHECK. GOOD. REINSTALL ALL PANELS REMOVED.
